# SDR SWAA2024022241924

- Difficulty date: January 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500b S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLE - CLIP AT STA 500B AND STRINGER 24LH AT FWD CARGO COMPARTMENT 2024-61187<[01] REPLACED ANGLE - CLIP AT STA 500B AND STRINGER 24LH AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DRAWING 143A1223 SHEET 63 REV -.;[02] REPLACED ANGLE - CLIP AT STA 500B AND STRINGER 24LH AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DRAWING 143A1223 SHEET 63 REV -.
